# SDR AALA20011763

- Difficulty date: August 31, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP STATION 486-598.  REMOVED SECTION OF CUSP AT FACTORY LENGTH AND REPLACED WITH NEW AND INSTALLED ONE DOUBLER PER 53-01 FIG 4.  (M)
